Alert archive / South Carolina / Small Craft Advisories in 2014
Small Craft Advisory 55, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Sep 22, 2014, 3:30 PM EDT. It took effect at Sep 23, 2014, 4:09 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2014, 3:30 PM EDT (19:30 UTC)
- In effect from
- Sep 23, 2014, 4:09 AM EDT
- Expired
- Sep 24, 2014, 9:47 PM EDT
- In force
- 42 hr
- Issued by
- NWS Charleston, SC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Sep 22, 1:53 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Sep 22, 1:53 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 153 PM EDT MON SEP 22 2014 .SYNOPSIS... A COLD FRONT WILL ADVANCE THROUGH THE REGION TODAY AND TONIGHT BEFORE STALLING SOUTH OF THE AREA. HIGH PRESSURE WILL BUILD IN FROM THE NORTH THROUGH NEXT WEEKEND WHILE A TROUGH OF LOW PRESSURE STRENGTHENS NEAR THE COAST. && .NEAR TERM /THROUGH TONIGHT/... EARLY THIS AFTERNOON...FORECAST IS ON TRACK AND SHOWERS/THUNDERSTORMS ARE STARTING TO MOVE INTO THE FAR INLAND SOUTHEAST GEORGIA ZONES. PREVIOUS DISCUSSION FOLLOWS BELOW. LATE THIS MORNING...RADAR IMAGERY SHOWS SHOWERS ACROSS THE MIDLANDS ALONG AN APPROACHING COLD FRONT THAT ARE SO FAR STAYING JUST OUT OF THE FORECAST AREA. THE FRONT AND AN AMPLIFYING UPPER LEVEL PATTERN WILL BE THE MAIN FORECAST DRIVERS TODAY. ALOFT...THE SHARP MID/UPPER LEVEL SHORTWAVE IS VERY PROMINENT ON WATER VAPOR IMAGERY AS IT DIGS INTO THE TENNESSEE VALLEY...THE SOUTHERN APPALACHIANS...AND THE DEEP SOUTH. THIS FEATURE IS PROGGED TO CONTINUE TO QUICKLY DIG SOUTHEASTWARD...EVEN TAKING ON A MORE NEUTRAL AND EVEN SLIGHTLY NEGATIVE TILT ALONG ITS AXIS. IT MAY EVEN CLOSE OFF INTO AN UPPER LOW...THOUGH THIS WILL MORE THAN LIKELY OCCUR OVERNIGHT. AT THE SURFACE...THE COLD FRONT STRETCHES ACROSS CENTRAL GEORGIA AND THE CAROLINAS AND WILL CONTINUE TO BE PUSHED BY AN EXPANSIVE AREA OF HIGH PRESSURE ACROSS THE UPPER MIDWEST. THE MAIN FORECAST ISSUES FOR TODAY ARE CENTERED AROUND THE DEVELOPMENT OF THUNDERSTORMS ALONG THE FRONT...THEIR TIMING...AND THE SEVERE WEATHER POTENTIAL. THE NEAR TERM HI-RES MODELS APPEAR TO HAVE A REASONABLE HANDLE ON CURRENT CONDITIONS AND SHOW CONVECTIVE INITIATION ACROSS THE INLAND SOUTHEAST GEORGIA ZONES AROUND 18Z. THIS ACTIVITY WILL THEN EXPAND SOUTH AND EASTWARD THROUGH 21Z...WHEN THE COVERAGE IS EXPECTED TO BE HIGHEST. THEN BY THE EVENING...MUCH OF THE ACTIVITY WILL BE ALONG THE COAST LIKELY FOLLOWING OUTFLOW BOUNDARIES AS THEY FAN OUT TO THE SOUTH AND EAST. NO SIGNIFICANT CHANGES HAVE BEEN MADE TO THE ONGOING POP SCHEME...WHICH STILL LOOKS TO BE IN GOOD SHAPE WHEN COMPARED TO LATEST AVAILABLE GUIDANCE. THE NEXT BIG FORECAST QUESTION THEN DEALS WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS. VISIBLE SATELLITE IMAGERY SHOWS PLENTY OF CLEAR SKIES AHEAD OF THE FRONT ACROSS THE FORECAST AREA...WHICH WILL LEAD TO GOOD SURFACE HEATING THIS AFTERNOON. OVERALL THOUGH...IT APPEARS THAT INSTABILITY WILL BE MORE ASSOCIATED WITH MID/UPPER LEVEL COOLING WITH THE ARRIVAL OF THE UPPER WAVE THAN IT WILL WITH SURFACE PROCESSES DUE TO SOME DRIER LOW LEVEL AIR. 500 MB TEMPS THIS MORNING ARE AROUND -8C...AND ARE EXPECTED TO COOL TO AROUND -10 OR -11 BY THE LATE AFTERNOON HOURS. EVEN STILL...CAPE VALUES APPEAR TO BE LIMITED IN THE 1500-2000 J/KG RANGE THANKS TO A DRY SUB-CLOUD LAYER AND DEWPOINTS ONLY IN THE MID/UPPER 60S. THERE IS A GOOD AMOUNT OF MID LEVEL DRY AIR WHICH RESULTS IN DCAPE VALUES AROUND 900-1000 J/KG. ALSO...WINDS THROUGH THE LOWEST 6 KFT AREN/T ALL THAT IMPRESSIVE...ESPECIALLY AT 700 MB WHERE THEY ARE PROGGED TO ONLY BE AROUND 10-15 KT THIS AFTERNOON. INSTEAD THE BULK OF THE SHEAR IS PROVIDED BY INCREASING 500 MB FLOW AS THE SHORTWAVE DIGS INTO THE AREA. SO 0-6 KM SHEAR INCREASES TO THE 30-40 KT RANGE BY THE MID AFTERNOON. WHILE DAMAGING WIND GUSTS ARE THE MAIN SEVERE THREAT...HAIL IS ALSO A POSSIBILITY. THE CURRENT FREEZING LEVEL IS AROUND 14 KFT BUT IS EXPECTED TO DROP TO AROUND 13 KFT BY THE AFTERNOON...WITH A DECENT SEPARATION TO THE WET BULB ZERO HEIGHT AROUND 10-11 KFT. SO LARGE HAIL IS POSSIBLE...BUT CERTAINLY A SECONDARY CONCERN TO THE WIND THREAT. OVERALL...SOME OF THE LIMITING FACTORS DISCUSSED ARE EXPECTED TO KEEP THE SEVERE THREAT ISOLATED WITH A MAIN TIME PERIOD OF CONCERN BETWEEN 3 PM AND 9 PM. TONIGHT...WE MADE SOME CHANGES WITH THE UPPER SHORT WAVE TROUGH SLOWING AND CUTTING OFF. WE INCREASED OVERNIGHT RAIN CHANCES MANY AREAS AFTER LIKELY EVENING POPS OVER EASTERN AND SOUTHERN ZONES. LIGHTER RAINS MAY LINGER THROUGH THE NIGHT WITH COOL NE WINDS AT THE SURFACE. LOWS IN THE 60-65 RANGE. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... THE UPPER SHORTWAVE IS EXPECTED TO CLOSE OFF AND STALL OVER THE CAROLINAS TUESDAY AND WEDNESDAY WHILE A COASTAL TROUGH STRENGTHENS ALONG THE SOUTHEAST COAST. ALTHOUGH THE GFS HAS COME INTO BETTER AGREEMENT WITH THE ECMWF REGARDING THE UPPER LOW CUTTING OFF...THE ECMWF REMAINS QUITE A BIT WETTER. THE EURO APPEARS A BIT TOO BULLISH WITH BRINGING THE COASTAL TROUGH INLAND BY WEDNESDAY MORNING. WE STUCK CLOSER TO THE GFS FOR THIS PACKAGE...KEEPING FAIRLY HIGH RAIN CHANCES OVER THE COASTAL WATERS WITH RAPIDLY DIMINISHING POPS AS ONE MOVES INLAND. WE SHOW A BIT MORE INLAND COVERAGE ON THURSDAY TO ACCOUNT FOR THE TROUGH POTENTIALLY SHIFTING INLAND. COLD ADVECTION WITH HIGH PRESSURE BUILDING IN FROM THE NORTH AND EXTENSIVE CLOUDINESS DUE TO ISENTROPIC ASCENT WILL YIELD A COOLING TREND DURING THE PERIOD. HIGHS ON TUESDAY SHOULD REACH THE LOWER 80S BUT BY THURSDAY READINGS WILL BE IN THE MIDDLE 70S DURING THE DAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... PERHAPS ONE OF THE LONGEST HIGH PRESSURE WEDGE PATTERNS IS IN STORE FOR THE MEDIUM TO LONG RANGE PERIODS. THE EXPANSIVE SURFACE HIGH OVER THE NORTHEAST STATES LOOKS TO REMAIN IN PLACE THROUGH SATURDAY NIGHT WHILE A COASTAL TROUGH MAINTAINS CONSIDERABLE CLOUDINESS... BETTER RAIN CHANCES AND COOL TEMPS. SUNDAY INTO MONDAY THERE ARE LARGE MODEL DIFFERENCES REGARDING THE POTENTIAL FOR A DEEP LONGWAVE UPPER TROUGH MOVING INTO THE EASTERN UNITED STATES. A GULF LOW PRESSURE SYSTEM MAY LIFT NORTHEAST LATE IN THE WEEKEND OR EARLY NEXT WEEK. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... THE MAIN FORECAST PROBLEM THIS AFTERNOON AND EVENING IS THE POTENTIAL FOR DIRECT IMPACTS FROM THUNDERSTORMS ASSOCIATED WITH A COLD FRONT. THE TIMES FOR TEMPO THUNDER REDUCING VISIBILITIES AND CAUSING GUSTY WINDS HAVE BEEN ADJUSTED BASED ON CURRENT RADAR AND MODEL TRENDS. KSAV APPEARS TO HAVE THE BEST CHANCE TO SEE IFR CONDITIONS FOR A BRIEF PERIOD AS THE THUNDERSTORM COVERAGE WILL LIKELY BE BETTER THERE. BUT...CONFIDENCE ISN/T QUITE HIGH ENOUGH SO BOTH SITES ARE KEPT IN THE MVFR RANGE FOR THUNDERSTORM CONDITIONS. ONCE THUNDERSTORMS MOVE OFF THE COAST AND DISSIPATE THIS EVENING...STRATIFORM RAIN WILL LIKELY DEVELOP AND LINGER AROUND THE REGION FOR MUCH OF THE OVERNIGHT. THERE ARE SOME SIGNALS IN THE MODEL DATA THAT PREVAILING MVFR OR LOWER CEILINGS COULD OCCUR LATE TONIGHT AND INTO TUESDAY MORNING...BUT CONFIDENCE ISN/T YET HIGH ENOUGH TO INTRODUCE INTO THE FORECAST. INSTEAD...WILL GO WITH VFR CEILINGS AND STRENGTHENING NORTHEAST WINDS FOR THE LATTER PART OF THE FORECAST AS A WEDGE OF HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS POSSIBLE IN SCATTERED SHOWERS TUESDAY THROUGH FRIDAY. CHANCES FOR MVFR CEILINGS INCREASE THURSDAY INTO FRIDAY AS LOW PRESSURE STRENGTHENS OFF THE COAST. && .MARINE... TODAY...WINDS SHOULD LAY DOWN AS THE SURFACE FRONTAL TROUGH NEARS. STRONG TSTMS ARE POSSIBLE LATER TODAY OR THIS EVENING ACROSS THE MARINE WATERS...ESPECIALLY SOUTH OF CHARLESTON. IF SOME OF THE HIGHER RESOLUTION MODELS ARE CORRECT...THE THREAT FROM TSTM WINDS COULD BE SIGNIFICANT IF THEY ORGANIZE. THE SYNOPTIC FLOW WILL SHIFT NORTH AND THEN NORTHEAST TONIGHT WITH SURGING BUILDING THE FLOW CLOSE TO 20 KT OVER MUCH OF THE MARINE AREA BY DAWN ON TUESDAY. SEAS WILL BUILD TONIGHT TO 3 TO 5 FT. A PROLONGED NORTHEAST FLOW WILL EXIST FROM TUESDAY INTO NEXT WEEKEND AS BROAD HIGH PRESSURE BUILDS FROM THE NORTH AND A COASTAL TROUGH DEVELOPS. THE BEST GRADIENT AND SURGE IS ANTICIPATED TUESDAY INTO WEDNESDAY DURING WHICH SMALL CRAFT ADVISORIES ARE LIKELY FOR MOST IF NOT ALL OF THE COASTAL WATERS. LATE IN THE WEEK INTO THE WEEKEND WE MAY STILL BE FLIRTING WITH SOME 6 FT SEAS AND 25 KT WIND GUSTS THOUGH THE OVERALL GRADIENT LOOKS A BIT WEAKER. && .TIDES/COASTAL FLOODING... INCREASING NORTHEAST FLOW TUESDAY THROUGH NEXT WEEKEND WILL RESULT IN MODERATE CHANCES FOR SHALLOW COASTAL FLOODING ALONG THE COAST ESPECIALLY THE SC COAST INCLUDING DOWNTOWN CHARLESTON AROUND THE TIMES OF HIGH TIDE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...BSH SHORT TERM...JRL LONG TERM...JRL AVIATION...BSH MARINE...JRL TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 22, 10:57 AM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1057 AM EDT MON SEP 22 2014 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047-052-231500- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 1057 AM EDT MON SEP 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THIS AFTERNOON AND EARLY THIS EVENING. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS...AND EVEN LARGE HAIL. THE MAIN TIME FRAME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. SCZ048>051-231500- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1057 AM EDT MON SEP 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THIS AFTERNOON AND EARLY THIS EVENING. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS...AND EVEN LARGE HAIL. THE MAIN TIME FRAME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. COASTAL FLOODING...A PROLONGED PERIOD OF NORTHEAST WINDS COULD RESULT IN SHALLOW SALTWATER FLOODING IN LOW-LYING AREAS ALONG THE SOUTH CAROLINA COAST DURING THE EVENING HIGH TIDES TUESDAY THROUGH SUNDAY. COASTAL FLOOD ADVISORIES MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-231500- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1057 AM EDT MON SEP 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM WIND GUSTS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT ACROSS LAND AREAS THIS AFTERNOON AND THEN MOVE INTO THE WATERS THROUGH THIS EVENING. THUNDERSTORM WIND GUSTS COULD EXCEED 40 KNOTS AND PRODUCE LOCALIZED HAZARDOUS CONDITIONS INCLUDING ROUGH SEAS AND LOW VISIBILITIES. THE TIME FRAME FOR STORMS SHOULD BE BETWEEN 5 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL AND DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Sep 22, 3:13 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
313 PM EDT MON SEP 22 2014
SCZ043-044-221945-
DORCHESTER-INLAND COLLETON-
313 PM EDT MON SEP 22 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND
COLLETON COUNTIES THROUGH 345 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
LODGE TO 6 MILES NORTHWEST OF MOSELLE...MOVING EAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MOSELLE...LODGE...ASHTON...PADGETTS...COLLETON...CALDWELL...SMOAKS...
WILLIAMS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3304 8049 3294 8085 3294 8101 3296 8101
3303 8108 3310 8094 3307 8090 3309 8088
3310 8089 3313 8090 3313 8089 3326 8065
3326 8061
TIME...MOT...LOC 1913Z 266DEG 21KT 3319 8093 3302 8109Special weather statement, Sep 22, 3:14 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
314 PM EDT MON SEP 22 2014
GAZ088-SCZ040-042-222000-
ALLENDALE-HAMPTON-SCREVEN-
314 PM EDT MON SEP 22 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...ALLENDALE
AND HAMPTON COUNTIES THROUGH 400 PM EDT...
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MILBURY TO 11
MILES SOUTH OF MILBURY...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MILBURY...APPLETON...ALLENDALE...SEIGLING...ALLENDALE COUNTY
AIRPORT...BARTON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3305 8145 3307 8113 3305 8112 3305 8110
3302 8108 3269 8118 3269 8146 3291 8149
TIME...MOT...LOC 1915Z 265DEG 19KT 3297 8137 3277 8147The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 3:13 PM EDT | Special Weather Statement | CHS | Bamberg | 32 min |
| Sep 22, 3:14 PM EDT | Special Weather Statement | CHS | Allendale | 46 min |
| Sep 22, 3:30 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton, Jasper | 60 min |
| Sep 22, 3:41 PM EDT | Special Weather Statement | CHS | Colleton | 34 min |
| Sep 22, 3:48 PM EDT | Special Weather Statement | CHS | Berkeley | 27 min |
| Sep 22, 3:58 PM EDT | Areal Flood Advisory | CHS | Berkeley | 92 min |
| Sep 22, 4:32 PM EDT | Flash Flood Warning | CHS | Berkeley, Charleston, Dorchester | 4 hr |
| Sep 22, 5:14 PM EDT | Areal Flood Advisory | CHS | Beaufort | 91 min |
| Sep 22, 5:56 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Sep 22, 6:06 PM EDT | Special Marine Warning | CHS | 114 min | |
| Sep 22, 6:39 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 3 hr |
| Sep 22, 6:43 PM EDT | Areal Flood Advisory | CHS | Beaufort | 2 hr |
| Sep 22, 2:38 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 67 min |
Nearby
Small Craft Advisories in South Carolina, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.